MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHD-DF16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
 
Event or Problem Description
At the end of a pulsed field ablation procedure for atrial fibrillation, with the advisor hd grid catheter in the atrium for post mapping, the patient suddenly became arrested.Cardiac massage had to be started immediately after using the viewmate for the echocardiogram.The procedure was completed without replacing the device and there were no adverse consequences to the patient.There were no alleged performance issues with any abbott devices.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h3, h4.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.An event of cardiac arrest was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23230544
Report Number3008452825-2025-00499
Device Sequence Number9757931
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10888030(17)280531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10888030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/01/2025
01/14/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/30/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown